Browse by Author
Number of items: 5.
Korobeinikov, A. and Maini, P. K. and Walker, W. J. (2008) Non-linear transmission, mortality and stability of discrete-time infectious disease models. In: Mathematical Biology Research Trends. n/a, n/a (n/a). Nova Science Publishers Inc, New York, USA, pp. 237-259. ISBN 978-1-60456-141-8
Clavez, V. and Korobeinikov, A. and Maini, P. K. (2005) Cluster formation for multi-strain infections with cross-immunity. Journal of Theoretical Biology, 233 (1). pp. 75-83.
Korobeinikov, A. and Maini, P. K. (2005) Nonlinear incidence and stability of infectious disease models. Mathematical Medicine and Biology, 22 (2). pp. 113-128.
Korobeinikov, A. and Maini, P. K. (2004) A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence. Mathematical Biosciences and Engineering, 1 (1). pp. 57-60.
Korobeinikov, A. and Maini, P. K. and Walker, M. J. (2003) Estimation of effective vaccination rate for pertussis in New Zealand as a case study. Journal of Theoretical Biology, 224 (2). pp. 269-275.
This list was generated on Sun Jun 26 10:13:18 2016 BST.